# SDR AALA202010289007

- Difficulty date: October 27, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 10,987 hours, 4,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Part time: 14,416 hours, 5,966 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  R1 GIRT BAR NEEDS ADJUSTING.  FOUND R1 DOOR SLIDE PACK REQUIRES REPLACEMENT.  REMOVED AND REPLACED DOOR EMERGENCY ESCAPE SLIDE ASSEMBLY.
